# SDR CALA2018060601439

- Difficulty date: June 5, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 105,808 hours, 16,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33622
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1197+133, STRINGER 20L, INTERIOR SKIN WAS FOUND CORRODED.  THE SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR 29, FIG 201, DETAIL I.
